# SDR AWXA200600631

- Difficulty date: March 17, 2006
- Submitted: April 10, 2006
- Operation: Air carrier
- Aircraft: N628AW
- Make and model: Airbus A320-231
- Aircraft serial: 67
- Aircraft time: 53,334 hours, 23,808 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367202300000
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - DURING C05 CHECK DISCOVERED DELAMINATED FLOOR PANEL NR 151GF AND PROTECTIVE DOUBLER DISBONDED IN AFT CARGO COMPARTMENT.  MAINTENANCE REMOVED FLOOR PANEL NR 151GF AND INSTALLED FABRICATED FLOOR PANEL IAW IRM 9701.  NEW PROTECTIVE DOUBLER WAS BONDED TO SURFACE OF FLOOR PANEL 151GF IAW AMERICA WEST AIRLINES TASKCARD M2M53305.
